• Users Online: 376
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 5  |  Issue : 1  |  Page : 34-37

Sorafenib-Induced Cutaneous Toxicities: Four Different Presentations


Department of Skin and V.D, Sri Guru Ram Das Institute of Medical Sciences and Research, Amritsar, Punjab, India

Correspondence Address:
Dr. Pooja Bains
Department of Skin and V.D, Sri Guru Ram Das Institute of Medical Sciences and Research, Sri Amritsar, Amritsar, Punjab
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_36_18

Rights and Permissions

Sorafenib is a multikinase inhibitor which is used in the treatment of hepatocellular carcinoma and renal cell carcinoma. The cutaneous toxicities due to sorafenib can affect the daily activities of patients, resulting in interruption or dose modification of therapy. We report four cases of adverse cutaneous effects of sorafenib along with their management. The cases represent the wide spectrum of sorafenib cutaneous toxicities from mild to severe.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed212    
    Printed3    
    Emailed0    
    PDF Downloaded30    
    Comments [Add]    

Recommend this journal